# SDR AALA2020031079013

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 19,838 hours, 7,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY BATTERY LIGHT AT L1 DOOR AND R2 DOOR INOPERABLE, FAULTING BITE TEST. MAINTENANCE REPLACED EMERGENCY BATTERY AT L1 DOOR (SEE AALA202003079012) AND R2 DOOR PER AMM 33-50-00.
